×

\(l\)-prime ideals in \(f\)-rings. (English) Zbl 0161.03901


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] CONRAD (P.) . - The lattice of all convex l-subgroups of a lattice-ordered group , Czechoslovak math. J., t. 15, 1965 , p. 101-123. Article | MR 30 #3926 | Zbl 0135.06301 · Zbl 0135.06301
[2] FUCHS (L.) . - Partially ordered algebraic systems . - Oxford, Pergamon Press, 1963 (International Series of monographs on pure and applied mathematics, 28). MR 30 #2090 | Zbl 0137.02001 · Zbl 0137.02001
[3] GILLMAN (L.) and JERISON (M.) . - Rings of continuous functions . - Princeton, D. Van Nostrand Company (The University Series of higher mathematics). Zbl 0093.30001 · Zbl 0093.30001
[4] GILLMAN (L.) and KOHLS (C. W.) . - Convex and pseudoprime ideals in rings of continuous functions , Math. Z., t. 72, 1960 , p. 399-409. MR 22 #4942 | Zbl 0093.12604 · Zbl 0093.12604
[5] ŠIK (F.) . - Sous-groupes simples et idéaux simples des groupes réticulés , C.R. Acad. Sc., 261, 1965 , série A, p. 2791-2793. MR 33 #2738 | Zbl 0135.06302 · Zbl 0135.06302
[6] SUBRAMANIAN (H.) . - Kaplansky’s theorem for f-rings (unpublished so far). · Zbl 0169.05303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.